Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys,

Hello, hi.

I'm about to start my fifth month on Accutane. What would you say, based on the photos, is it a good station to be at, or should I be worried that this medicine shan't work for me?

I'm just so lost, seeing all those people who make an impressive change by the end of month 3.

(Oh, and my journey has been so difficult even so far. It's definitely ups and downs. 3 weeks ago my face was almost the same as it is now, however, a damned breakout came, and it got really worse. But it's sort of getting better again. I hope it will go on. And do you experience some pimples or cysts at this stage?)

Anyway, thanks for your help in advance <3

20190409_215346.jpg

20190409_215351.jpg

Share this post


Link to post
Share on other sites

Have you taken antibiotics recently ? If so, you probably have candida or malassezia, rather than acne. Do you have a white tongue (indicative of candida) or dandruff (indicative of malasezzia) ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×